# SDR AALA202504114334

- Difficulty date: April 2, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 35,472 hours, 15,302 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION PASSENGER CABIN FLOOR BEAM AT BS 294.5 FROM RBL 6 TO LBL 6. REPAIRED FLOOR BEAM PER SRM  53-10-51-2R-14
